# SDR SWAA2013061717189

- Difficulty date: May 29, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 57,203 hours, 46,336 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB CRACKED AT BS 727, RBL 7.  REPAIRED WEB IAW ER & EA.
